Alert archive / Louisiana / Flash Flood Warnings in 2015
Flash Flood Warning 41, NWS Lake Charles, LA
NWS Lake Charles, LA issued this flash flood warning at Sep 10, 2015, 2:08 PM CDT for Calcasieu Parish, Jefferson Davis Parish, Louisiana. It was in force for 112 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 10, 2015, 2:08 PM CDT (19:08 UTC)
- Expired
- Sep 10, 2015, 4:00 PM CDT
- In force
- 112 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- None
The radar
The Lake Charles radar (KLCH), 18 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 10, 2:08 PM CDT | FLASH FLOOD | Lake Charles, LA | MULTIPLE STREETS FLOODED IN LAKE CHARLES. A FEW PICTURES OF FLOODED CARS HAVE BEEN POSTED TO FACEBOOK. |
| Sep 10, 2:20 PM CDT | FLASH FLOOD | Lake Charles, LA | MANY ROADS IN LAKE CHARLES AND SULPHUR FLOODED AND IMPASSABLE. NUMEROUS CARS FLOODED IN LAKE CHARLES. 2.5 TO 5 INCHES ESTIMATED RAINFALL TOTAL OVER 2 HOURS FROM ROUGHLY VINTON TO HAYES. |
| Sep 10, 3:30 PM CDT | FLASH FLOOD | Sulphur, LA | ONE HOUSE FLOODED IN SULPHUR ON VINE STREET WITH AT LEAST HALF AN INCH OF WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 7.1 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2842 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 706 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
862
WGUS54 KLCH 101908
FFWLCH
LAC019-053-102100-
/O.NEW.KLCH.FF.W.0041.150910T1908Z-150910T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
208 PM CDT THU SEP 10 2015
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL JEFFERSON DAVIS PARISH IN SOUTHWESTERN LOUISIANA...
CALCASIEU PARISH IN SOUTHWESTERN LOUISIANA...
* UNTIL 400 PM CDT
* AT 206 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE
ALREADY FALLEN AROUND SULPHUR AND LAKE CHARLES. FLASH FLOODING IS
EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LAKE CHARLES...SULPHUR...WESTLAKE...WELSH...VINTON...IOWA...
FENTON...MOSS BLUFF...LAKE CHARLES REGIONAL AIRPORT...HAYES...
GILLIS...BULLER...CARLYSS...LEBLEU SETTLEMENT...THORNWELL...
HOLMWOOD...BUHLER...EDGERLY...LUNITA AND LACASSINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3040 9279 3005 9278 3006 9360 3040 9361
$$
K. KUYPERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at Sep 10, 10:14 AM CDT, 3 hours 54 minutes earlier.
Area forecast discussion, Sep 10, 10:14 AM CDT, 3 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 1014 AM CDT THU SEP 10 2015 .DISCUSSION... 18Z TAF ISSUANCE. && .AVIATION... SCT/NUM SHRA/TSRA OFFSHORE SPREADING INLAND ACROSS SE TX...AND ACROSS SC LA. AMPLE MOISTURE/INSTABILITY WILL INCREASE FURTHER INLAND THIS AFTERNOON. FOR THIS...CONTINUED VCTS & TEMPO GROUP FOR TSRA & MVFR VSBY/CEILINGS THIS AFTERNOON ACROSS ALL SITES. CONVECTION EXPECTED TO SETTLE DOWN A BIT THIS EVENING...BUT ANOTHER ROUND OF SHRA/ISO TSRA EXPECTED TO FORM ACROSS THE COASTAL WATERS AFTER 06Z...AND PUSH INLAND ACROSS THE I-10 CORRIDOR SITES BEFORE DAYBREAK INTO THE MORNING HOURS. FOR THIS...PLACED PROB30 GROUP FOR SHRA & MVFR VSBY/CEILINGS FROM 10-16Z. DML && .PREV DISCUSSION... /ISSUED 928 AM CDT THU SEP 10 2015/ UPDATE...AMPLE MOISTURE IS IN PLACE WITH THIS MORNING'S SOUNDING DISPLAYING A PWAT IN EXCESS OF 2" AND AN UPPER TROF OVER THE REGION WILL KEEP POPS HIGH. ONE ROUND OF SHRA AND TSRA IS MOVING ACROSS LOWER ACADIANA AND THE COASTAL WATERS THIS MORNING WHILE ANOTHER IS MOVING INTO DEEP SE TX. MORE STORMS ARE EXPECTED TO DEVELOP FARTHER INLAND FROM THE E TX LAKES THROUGH CEN LA AS MID DAY APPROACHES. POPS WERE UPPED SLIGHTLY ACROSS THE AREA FOR TODAY. THE REST OF THE FORECAST REMAINS ON TARGET AND NO OTHER CHANGES WERE MADE. PREV DISCUSSION... /ISSUED 720 AM CDT THU SEP 10 2015/ DISCUSSION... 10/12Z TAF ISSUANCE. AVIATION... SCT SHRA/TSRA DEVELOPING ALONG THE COAST AND OVER THE COASTAL WATERS AND EXPECT COVERAGE TO INCREASE INLAND AS A DISTURBANCE TRAVELS THROUGH THE BASE OF THE LARGE TROF THAT EXTENDS ACRS MUCH OF THE ERN US. ALTHOUGH VFR CONDITIONS ARE EXPECTED TO PREVAIL OUTSIDE OF ANY AREAS OF CONVECTION...PERIODS OF SHRA/TSRA WILL REDUCE CIGS TO MVFR AND VSBY TO IFR AND POSSIBLY PRODUCE BRIEF GUSTY WINDS. KEPT TEMPO GROUPS IN AT ALL TAF SITES...WITH PREVAILING -TSRA AT LCH/BPT/AEX AFTER 18Z. CONVECTION SHOULD DIMINISH DURING THE EVENING AS THE DISTURBANCE MOVES EAST AND DAYTIME HEATING WANES...WITH ACTIVITY RE-DEVELOPING NEAR THE COAST AGAIN LATE TONIGHT/EARLY FRIDAY MORNING. 24 PREV DISCUSSION... /ISSUED 436 AM CDT THU SEP 10 2015/ DISCUSSION... UPPER AIR AND WATER VAPOR ANALYSIS SHOWS AN UPPER LEVEL TROUGH EXTENDING FROM THE GREAT LAKES DOWN INTO THE LOWER MISSISSIPPI VALLEY. THIS HAS HELPED PUSH A PRE-FRONTAL TROUGH INTO UPPER SOUTHEAST TEXAS AND CENTRAL LOUISIANA...WITH THE MAIN SURFACE FRONT STALLED FROM THE ARKLATEX INTO NORTHERN MISSISSIPPI. PLENTY OF GULF MOISTURE HAS POOLED AHEAD OF THE FRONT...WITH LATEST GPS- MET INTEGRATED PRECIPITABLE WATER AND SATELLITE BLENDED TOTAL PRECIPITABLE WATER VALUES AROUND 2 INCHES ACROSS THE FORECAST AREA...THIS IS ABOUT 125 PERCENT OF NORM...ALONG WITH MEAN RH VALUES OVER 70 PERCENT. LOCAL RADARS ALREADY SHOWING LIGHT SHOWER ACTIVITY ACROSS MOST OF THE NORTHERN ZONES...WITH SHOWERS AND THUNDERSTORMS BEGINNING TO MOVE INTO THE SOUTHEAST TEXAS AND SOUTHWEST LOUISIANA COASTAL WATERS. THE VERY MOIST AIR MASS WILL CONTINUE FOR THE NEXT COUPLE OF DAYS WITH PRECIPITABLE WATER VALUES REMAINING ABOVE THE NORM AND IN THE 2.0 TO 2.2 INCHES RANGE WITH MEAN RH VALUES AROUND 80 PERCENT. THIS WILL PRESENT A RATHER HIGH CHANCE FOR SHOWERS AND THUNDERSTORMS THROUGH FRIDAY...AS IMPULSES ROTATING AROUND THE BASE OF THE TROUGH...AND ANY DAYTIME HEATING...WILL INITIATE ACTIVITY. THE CHANCE FOR SHOWERS AND THUNDERSTORMS WILL BE ANYTIME...BUT WILL PROBABLY BE THE MOST NUMEROUS AND INTENSE DURING THE AFTERNOON HOURS. WITH THE HIGH MOISTURE CONTENT THERE COULD BE SOME LOCALLY HEAVY RAINFALL IF STORMS CAN GET GOING. AN UPPER LEVEL IMPULSE AND SPEED MAX MOVING AROUND THE UPPER LEVEL RIDGE OVER THE NORTHWEST U.S. WILL DROP DOWN INTO THE PLAINS HELPING TO DEEPEN THE UPPER LEVEL TROUGH LATE FRIDAY...AND THUS PROVIDING A DEEPER NORTHWEST FLOW OVER THE REGION...THAT WILL PUSH THE SURFACE COLD FRONT INTO THE FORECAST AREA AROUND MIDNIGHT FRIDAY NIGHT AND TO THE COAST BY SUNRISE SATURDAY. A CHANCE FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE AHEAD OF THE FRONT...WITH SOME LINGERING...MAINLY LIGHT OVER-RIDING SHOWERS...THE FIRST PART OF SATURDAY BEHIND THE FRONT...UNTIL THE MUCH DRIER AIR CAN MOVE IN. HIGH PRESSURE BUILDING DOWN OUT OF THE PLAINS FROM THE CANADIAN BORDER WILL HELP PROVIDE A QUICK TEASE OF FALL WEATHER FOR LATE SATURDAY THROUGH SUNDAY NIGHT...WITH LOW RELATIVE HUMIDITY VALUES AND VERY COMFORTABLE NIGHT TIME LOWS. WITH THE SHORT TERM FORECAST IN GOOD CONFIDENCE...THE EXTENDED FORECAST FOR NEXT WEEK STILL HAS SOME QUESTIONS...BUT AT-LEAST THE LATEST ECMWF IS STARTING TO GET CLOSER TO THE GFS AND CMC SOLUTIONS. THE SCENARIO FOR NOW LOOKS LIKE THIS: THE COLD FRONT SHOULD STALL LATE SUNDAY ACROSS THE CENTRAL GULF OF MEXICO. A BIT OF A SURFACE WAVE/AREA OF LOW PRESSURE FORMS SOME WHERE ALONG THE BOUNDARY IN THE NORTHWEST BAY OF CAMPECHE. THE SURFACE HIGH WILL MOVE OFF TO THE EAST...WITH ANOTHER UPPER LEVEL TROUGH MOVING EASTWARD FROM THE PACIFIC COAST TO THE ROCKIES EARLY NEXT WEEK. THE INCREASED SOUTHERLY FLOW ALOFT...WILL LIFT UP THE STALLED FRONTAL BOUNDARY...AND ANY WAVES OF LOW PRESSURE NORTHWARD. AT THIS TIME...THE SURFACE WAVE HUGS THE MEXICO COAST INTO LOWER TEXAS ON TUESDAY...WITH A COASTAL TROUGH AND SURGE OF TROPICAL MOISTURE TO BE PUSHED INTO THE FORECAST AREA BY TUESDAY. FOR NOW...LOOKS LIKE A WET PERIOD FROM TUESDAY THROUGH END OF THE FORECAST PERIOD. WITH THE TROPICAL MOISTURE...PRECIPITABLE WATER VALUES PROGGED TO BE BETWEEN 2.25 AND 2.5 INCHES AND MEAN RH VALUES OVER 80 PERCENT...SOME HEAVY RAINFALL WILL BE POSSIBLE. ALSO...WITH THE GRADIENT FROM THE COASTAL TROUGH AND LOW...SOME BREEZY SOUTHEAST TO EAST WINDS WILL ALSO BE POSSIBLE. STILL PLENTY OF TIME TO WATCH THIS SITUATION AND REFINE THE FORECAST IN THE NEXT FEW DAYS. RUA MARINE... WEAK HIGH PRESSURE WILL CONTINUE ACROSS THE NORTHERN GULF OF MEXICO FOR TODAY AND TOMORROW...WITH MAINLY LIGHT SOUTHERLY WINDS AND LOW SEAS THE RESULT. HOWEVER...AN UPPER LEVEL DISTURBANCE AND ABUNDANT GULF MOISTURE WILL PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH FRIDAY. WINDS AND SEAS WILL BE LOCALLY HIGHER NEAR THE STORMS. A COLD FRONT WILL MOVE THROUGH THE COASTAL WATERS EARLY SATURDAY. WINDS WILL BECOME NORTHERLY AND INCREASE BEHIND THE FRONT. WIND SPEEDS ON SATURDAY NIGHT INTO SUNDAY WILL BE NEAR 20 KNOTS WITH SMALL CRAFT EXERCISE CAUTION LIKELY DURING THAT TIME FRAME. THE HIGH PRESSURE SYSTEM BEHIND THE FRONT WILL MOVE OFF TO THE EAST EARLY NEXT WEEK...WITH THE FRONTAL SYSTEM MOVING BACK NORTH...ALONG WITH A POSSIBLE AREA OF DISTURBED WEATHER. THIS WILL RESULT IN A PERSISTENT SOUTHERLY FLOW...WHICH COULD BE RATHER BREEZY WITH BUILDING SEAS...ALONG WITH A CHANCE FOR SHOWERS AND STORMS. RUA && .PRELIMINARY POINT TEMPS/POPS... AEX 90 71 86 66 / 80 40 50 30 LCH 87 73 84 71 / 80 50 60 40 LFT 86 73 83 70 / 80 50 60 40 BPT 86 74 84 70 / 80 50 60 40 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. && AVIATION...08
Hazardous weather outlook, Sep 10, 5:15 AM CDT, 8 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 515 AM CDT THU SEP 10 2015 GMZ430-432-LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216- 259>262-111200- SABINE LAKE-CALCASIEU LAKE-VERNON-RAPIDES-AVOYELLES-BEAUREGARD- ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA- LAFAYETTE-UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON- ORANGE-NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER- SOUTHERN NEWTON- 515 AM CDT THU SEP 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT ABUNDANT GULF MOISTURE...AHEAD OF A STALLED COLD FRONT...WILL COMBINE WITH UPPER LEVEL DISTURBANCES AND DAYTIME HEATING TO PRODUCE LIKELIHOOD OF SHOWERS AND THUNDERSTORMS. ALTHOUGH THE CHANCE OF SHOWERS WILL BE AT ANY TIME...THE BEST COVERAGE AND MOST INTENSE STORMS WILL BE DURING THE AFTERNOON HOURS. THE MAIN HAZARD WILL BE LOCALLY HEAVY RAINFALL WITH RATES AROUND ONE INCHPER HOUR. ALSO...OCCASIONAL CLOUD TO GROUND LIGHTNING AND GUSTY WINDS WILL BE POSSIBLE WITH THE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE COLD FRONT WILL MOVE THROUGH EARLY SATURDAY. AHEAD OF THE FRONT...SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE WITH LOCALLY HEAVY RAINFALL...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND GUSTY WINDS. FALL LIKE CONDITIONS WILL THEN OCCUR OVER THE WEEKEND BEHIND THE FRONT. THE FRONT WILL MOVE BACK NORTH AND DEVELOP INTO A COASTAL TROUGH EARLY NEXT WEEK. THIS WILL BRING SHOWERS AND THUNDERSTORMS FOR TUESDAY AND WEDNESDAY. LOCALLY HEAVY RAINFALL AND GUSTY WINDS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ435-450-452-455-470-472-475-111200- VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 515 AM CDT THU SEP 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL BE LIKELY WITH OCCASIONAL CLOUD TO WATER LIGHTNING...AND LOCALLY HIGHER WINDS AND SEAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SHOWERS AND THUNDERSTORMS WILL CONTINUE UNTIL A COLD FRONT PASSES DURING THE FIRST PART OF SATURDAY. OCCASIONAL CLOUD TO WATER LIGHTNING...AND LOCALLY HIGHER WINDS AND SEAS WILL BE THE MAIN HAZARDS WITH THE STORMS. BEHIND THE COLD FRONT...NORTHERLY WINDS WILL INCREASE AND BECOME AT-LEAST MODERATE AND GUSTY BY SATURDAY NIGHT INTO SUNDAY. SMALL CRAFT EXERCISE CAUTION WILL BE POSSIBLE DURING THAT TIME FRAME. THE COLD FRONT WILL MOVE BACK NORTH EARLY NEXT WEEK AS A COASTAL TROUGH. THIS WILL BRING SHOWERS AND THUNDERSTORMS FOR MONDAY NIGHT THROUGH THE END OF THE PERIOD. ALSO...INCREASING SOUTHERLY WINDS AND BUILDING SEAS WILL OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. RUA
In the hours before
Special weather statement, Sep 10, 1:09 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
109 PM CDT THU SEP 10 2015
LAZ041-042-101930-
JEFFERSON DAVIS-CALCASIEU-
109 PM CDT THU SEP 10 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN CAMERON...
CENTRAL JEFFERSON DAVIS AND CALCASIEU PARISHES...EASTERN ORANGE AND
SOUTHERN NEWTON COUNTIES...
AT 109 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR IOWA TO NEAR SULPHUR TO NEAR STARKS...AND MOVING
SOUTHEAST AT 5 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LAKE CHARLES...SULPHUR...WESTLAKE...WELSH...VINTON...IOWA...FENTON...
MOSS BLUFF...LAKE CHARLES REGIONAL AIRPORT...STARKS...HAYES...
GILLIS...BULLER...CARLYSS...LEBLEU SETTLEMENT...THORNWELL...
HOLMWOOD...BUHLER...EDGERLY AND LUNITA.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3005 9313 3005 9372 3007 9372 3009 9373
3008 9372 3014 9369 3015 9371 3021 9372
3023 9371 3029 9371 3030 9374 3033 9376
3039 9376 3040 9374 3040 9284 3004 9273
3004 9313
TIME...MOT...LOC 1809Z 301DEG 6KT 3023 9298 3020 9331 3036 9368
LANDRENEAUThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 6:11 AM CDT | Special Marine Warning | LCH | 49 min | |
| Sep 10, 6:35 AM CDT | Special Marine Warning | LCH | 40 min | |
| Sep 10, 8:57 AM CDT | Special Marine Warning | LCH | 63 min | |
| Sep 10, 1:09 PM CDT | Special Weather Statement | LCH | Calcasieu, Jefferson Davis | 81 min |
| Sep 10, 1:21 PM CDT | Areal Flood Advisory | LCH | Calcasieu, Jefferson Davis | 3 hr |
| Sep 10, 3:21 PM CDT | Areal Flood Advisory | LCH | Acadia, Lafayette, Saint Landry, Saint Martin | 3 hr |
| Sep 10, 3:31 PM CDT | Special Weather Statement | LCH | Avoyelles, Rapides, Vernon | 119 min |
Nearby
Flash Flood Warnings in Louisiana, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.